# SDR COMA9630103

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539007A
- Condition: Out Of Adjust
- Location: Lt Dc Gen
- Part time: 13,522 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

LEFT DC GENERATOR FAILED AND WOULD NOT RESET.  ADJUSTED THE LT GENERATOR CONTROL UNIT.
